# SDR CALA2025121612176

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 72,995 hours, 22,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE WILL NOT ARM. REMOVED GARBAGE DEBRIS FROM BOTTOM OF DOOR OBSTRUCTING GIRT BAR ENGAGEMENT. NO DEFECT NOTED. OK TO CONTINUE.
